I have taken it in years past,and have lost weight.But now,14 years later,Ive been diagnosed with high blood pressure,and need to lose weight,can i still take it under a doctors supervision?I also take medication to control my blood pressure.
Of course, only your Dr. can decide if the risks are worth it, but I would be quite careful because Phentermine is in a class of drugs called, anoretics. Among other side effects, like dry mouth, etc., it can also cause increased bp, heart palpitations, etc. If you decide to take it under Dr. supervision, I would definitely fit a daily regimen of walking/exercising into your schedule, as I did when I took it ages ago. Exercise is the best remedy for lowering bp, in my book. It sure helped me, and I'm not talking heavy-duty aerobics... just walking 20-30 mins./day. My bp came down very quickly, even if I was a bit overweight. I'm not sure how many lbs. you need to lose, but your Dr. may consider the risks worthwhile against the risk of being overweight. It gets much more difficult to lose weight with age... I didn't believe it until I got to 58! Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Mar 2012 • 1 answer
Posted 16 Apr 2012 • 1 answer
Posted 4 Apr 2013 • 3 answers
Posted 24 Apr 2015 • 1 answer
High Blood Pressure - I've been having problems with HBP, it's at an average of 180/95+. I'm taking?
Posted 16 Sep 2017 • 1 answer